Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Adderall And Hair Loss And Chronic Te

Discussion in 'Women's General Hair Loss Discussions' started by Hairmess, Jul 23, 2017.

  1. Hairmess

    Hairmess Member

    Joined:
    Jul 21, 2017
    Messages:
    47
    Likes Received:
    10
    Dislikes Received:
    0
    Anyone here experience drug induced TE from taking adderall? I've read on American Hair Loss Assoc. and webmd that amphetamines can cause alopecia. I've also read many forums of people swearing their hair loss was from adderall. I just stopped taking it 3 months ago after being on it for 8 years. Same time my hair started thinning. I have not noticed if stopping has done anything to help my shedding because I started rogaine a month ago and I am currently dealing with the dred shed. God I hope it stops soon!!
     

Share This Page